# SDR DXTA2010010803933

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605227
- Aircraft time: 7,447 hours, 5,872 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 4151
- Part serial: 511
- Condition: Inoperative
- Location: Fuel System
- Part time: 5,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOVING THE FUEL TRANSFER SWITCH FROM LT TO OFF CAUSES THE L/R LOW PRESS ANNUN. TO ILLUMINATE MOMENTARY & TURN THE L/R FUEL BOOST PUMP ANNUN. ON.  TROUBLESHOT TO RT MOTIVE FLOW VALVE.  R & R VALVE IAW MM CH 28-21-06. OPS & LEAK CHECK GOOD.
